# SDR RAIA980211

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 870
- Engine: Garrtt TPE33112UA
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Lamp
- Part number: CM6839
- Condition: Failed
- Location: Left
- Part time: 500 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

FLT 7440 - STL - LEFT FUEL LOW PRESSURE CAPTION ILLUMINATED ON TAKEOFF ROLL.  MAINTENANCE REPLACED BULBS IN LEFT FUEL CAPTION.  (M)
